September 18, 2009 8:51am CST
hello friends after taking the medicine MT pill for bleeding because girl get herself pregnant but the bleeding is not stop since 15 days what actually the girl should do?
1 person likes this
3 responses
@mimiang (3777)
• Philippines
18 Sep 09
See your obstetrician-gynecologist.Maybe she will also ask for an ultrasound and CBC
@maximax8 (27045)
18 Sep 09
I don't think many medicines are safe during pregnancy. Bleeding happens after a baby is born. Bleeding during pregnancy should be checked out my a midwife. Good luck.
@ladym33 (11008)
• United States
18 Sep 09
She should go to her doctor immediately. Any number of things could be going on there. She should go to the doctor right away, not waiting another minute. It might be just spotting or it could be something serious, either way the girl would need to go to the doctor and find out. If it is somthing serious it is important that she get in there and get it taken care of.